Extensions of Banach's and Kannan's results in fuzzy metric spaces
Commun. Korean Math. Soc. 2012 Vol. 27, No. 2, 265-277
https://doi.org/10.4134/CKMS.2012.27.2.265
Published online June 1, 2012
Binayak S. Choudhur, Krishnapada Das, and Pradyut Das
P. O. : B. Garden, Shibpur, P.O. : B. Garden, Shibpur, P.O. : B. Garden, Shibpur
Abstract : In this paper we establish two common fixed point theorems in fuzzy metric spaces. These theorems are generalisations of the Banach contraction mapping principle and the Kannan's fixed point theorem respectively in fuzzy metric spaces. Our result is also supported by examples.
Keywords : Hadzic type t-norm, fuzzy metric space, Cauchy sequence, $\Psi$-function, weakly compatible mappings, contraction principle, Kannan type mapping, coincidence point, fixed point
MSC numbers : 47H25, 54H10
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd